MAUDE Adverse Event Report: LUMENIS LTD ULTRAPULSE DUO; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD ULTRAPULSE DUO; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-2000000
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This product was manufactured prior to implementation of the udi regulation and as a result, the complete udi is not available.The console was evaluated by a field service engineer (fse) at the customer's site.During functional evaluation of the console, the reported misalignment was confirmed.The fse noticed that the aiming beam and treatment beam were not concentric.The system was powered down and disassembled down to the optics bench.The arm was removed, and the system was powered on in service mode.The fse also performed aiming beam alignment procedure out of the mast.Then performed near and far alignment procedures to ensure aiming beam and treatment beam are concentric.The arm was reassembled onto mast, then performed articulated arm alignment procedures.All electronic calibrations were within specifications.Verified all safety features of the system are functioning correctly per service manual.Power was tested at low, medium and high energy levels.All testings were passed.The console's functionality was restored.It is likely that the issue found could have affected the device performance leading to the event experienced by the customer.
 
Event or Problem Description
It was reported that the system is misaligned.There was no patient involvement.
 
Additional Manufacturer Narrative
Correction to field d4: unique identifier (udi) #.The console was evaluated by a field service engineer (fse) at the customer's site.During functional evaluation of the console, the reported misalignment was confirmed.The fse noticed that the aiming beam and treatment beam were not concentric.The system was powered down and disassembled down to the optics bench.The arm was removed, and the system was powered on in service mode.The fse also performed aiming beam alignment procedure out of the mast.Then performed near and far alignment procedures to ensure aiming beam and treatment beam are concentric.The arm was reassembled onto mast, then performed articulated arm alignment procedures.All electronic calibrations were within specifications.Verified all safety features of the system are functioning correctly per service manual.Power was tested at low, medium and high energy levels.All testings were passed.The console's functionality was restored.It is likely that the issue found could have affected the device performance leading to the event experienced by the customer.
 
Event or Problem Description
It was reported that the system is misaligned.There was no patient involvement.

Brand Name
ULTRAPULSE DUO
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21718889
Report Number2124215-2025-19229
Device Sequence Number3808766
Product Code GEX
UDI-Device Identifier07290109140322
UDI-Public(01)07290109140322(11)070806(10)74(21)74
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K203544
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-2000000
Device Catalogue NumberGA-2000000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2025
Supplement Date Received by Manufacturer04/03/2025
Initial Report FDA Received Date03/28/2025
Supplement Report FDA Received Date04/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/06/2007
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown